# SDR FDEA201901150135

- Difficulty date: January 15, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. INTERCOSTAL HAS CORROSION, BETWEEN BS. 1440 AND BS. 1460 AND BETWEEN STR 27R AND STR 26R. REMOVED CORR ON INTERCOSTAL & ANGLE STA 1440 & 1460 STR 26R - 27R IAW SRM 51-10-02. FOUND 100% MAT LOSS OUT OF LIMITS IAW SRM 53-00-04-1A. REMOVED INTERCOSTAL AND ANGLE IAW SRM 51-40-02 FABRICATED AND INSTALLED NEW INTERCOSTAL & ANGLE IAW SRM 51-40-02 AND DWG 146N5413 REV A AND 146N5215 REV -.
